# SDR UALA2011080804124

- Difficulty date: August 7, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,115 hours, 22,125 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Flapper Valve
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT COACH LAV 136 FLAPPER IN BOWL WILL NOT CLOSE.  ADJ AFT CABIN MOST AFT LAV TOILET FLAPPER.
